# SDR 2002FA0001229

- Difficulty date: October 15, 2002
- Submitted: October 30, 2002
- Operation: General aviation
- Aircraft: N21411
- Make and model: Piper PA-28-181
- Aircraft serial: 287990044
- Engine: Lyc O360*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 98044072
- Condition: Corroded
- Location: Fuel System
- Part time: 4,150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE CORRODED UNDER CUSHION CLAMP TO A POINT OF LEAKING INSIDE CABIN.  OTHER AREAS OK.  SUSPECT REPEATED EXPOSURE TO MOISTURE AROUND DOOR OPENING AND CARPET AND INSULATION CONTRIBUTED TO CONDITION.  THE SEVERITY OF THE CORROSION COULD NOT BE SEEN UNTIL CLAMP WAS REMOVED.
